# SDR FDEA201102140563

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK -Y1959 HAS CORROSION (7 SPOTS) BETWEEN FR 30   AND FR39.  REMOVED LEVEL1 CORROSION FROM SEAT TRACK R5 IAW SRM 51-74-10 AT THE 7   SPOTS CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101. R & R SEAT TRACK 5R BETWEEN FR 33 AND FR 38.2 IAW 53-10-16, PAGE 208. USING SPLICE REPAIR SCHEME.
